Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 14, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 24, 2025, 6:11 AM CDT for 6 counties in Missouri. It was in force for 6 hr. 36 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2025, 6:11 AM CDT (11:11 UTC)
- Expired
- Jun 24, 2025, 12:23 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gentry County, MO, Grundy County, MO, Harrison County, MO, Mercer County, MO, Nodaway County, MO, Worth County, MO
The radar
The Des Moines radar (KDMX), 164 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 7:00 AM CDT | RAIN 3.94 | 1 Ssw Maryville, MO | Cocorahs station MO-FSA-147 Maryville 1.4 SSW. |
| Jun 24, 7:00 AM CDT | RAIN 4.1 | 4 Nne Stanberry, MO | Cocorahs station MO-GN-2 Stanberry 4.4 NNE. |
| Jun 24, 7:00 AM CDT | RAIN 4.25 | 3 Nnw Stanberry, MO | Cocorahs station MO-GN-10 Stanberry 3.3 NNW. |
| Jun 24, 7:00 AM CDT | RAIN 4.25 | 3 Nnw Stanberry, MO | |
| Jun 24, 7:00 AM CDT | RAIN 4.28 | Maryville, MO | Cocorahs station MO-ND-9 Maryville 0.4 S. |
| Jun 24, 7:00 AM CDT | RAIN 4.28 | Maryville, MO | |
| Jun 24, 7:00 AM CDT | RAIN 4.85 | 4 Wsw Hopkins, MO | Cocorahs station MO-ND-6 Hopkins 3.9 WSW. |
| Jun 24, 7:00 AM CDT | RAIN 5.35 | Grant City, MO | Cocorahs station MO-FSA-227 Grant City 0.5 NE. |
| Jun 24, 7:00 AM CDT | RAIN 5.7 | 1 Ne Albany, MO | Cocorahs station MO-FSA-075 Albany 0.7 NE. |
| Jun 24, 7:00 AM CDT | RAIN 5.7 | 1 Ne Albany, MO | Rain began after 8 pm on June 23rd. |
| Jun 24, 7:33 AM CDT | RAIN 5.17 | Albany, MO | CO-OP Observer station ALAM7 Albany. |
| Jun 24, 7:56 AM CDT | RAIN 6.84 | 3 Ene Grant City, MO | |
| Jun 24, 8:00 AM CDT | FLASH FLOOD | 1 Ese Mount Moriah, MO | Report of a closed road from flooding near Mount Moriah. |
| Jun 24, 8:00 AM CDT | FLASH FLOOD | 3 E Guilford, MO | Water rushing over the road in several spots on Routes J and M in Nodaway County. Social media report. |
| Jun 24, 8:00 AM CDT | RAIN 5.92 | Conception, MO | CO-OP Observer station CCPM7 Conception. |
| Jun 24, 8:39 AM CDT | FLASH FLOOD | 4 E Darlington, MO | Route A closed from flooding. |
| Jun 24, 8:42 AM CDT | FLASH FLOOD | 2 Nw Darlington, MO | Route H closed from flooding. |
| Jun 24, 8:45 AM CDT | FLASH FLOOD | 1 Sw Cainsville, MO | Social media report of flooding on Routes B and A. |
| Jun 24, 8:45 AM CDT | FLASH FLOOD | 3 Sse Conception, MO | Social media report of Route J covered in water south of Conception Junction. Time based on radar. |
| Jun 24, 8:45 AM CDT | RAIN 3.04 | 2 N Bethany, MO | Mesonet station BEYM7 2.0 N Bethany. |
| Jun 24, 9:00 AM CDT | FLASH FLOOD | 4 E Hopkins, MO | Social media photos and video of flooding of several rural roads near Route 246. Several tributaries of the 102 River were over their banks as well. |
| Jun 24, 9:00 AM CDT | FLASH FLOOD | Grant City, MO | Report of several facilities overrun with water from excessive rainfall rates, and multiple creeks are out of their banks throughout Worth County. |
| Jun 24, 9:03 AM CDT | RAIN 5.15 | 4 Nne Arkoe, MO | Mesonet station FW7230 Bedison. |
| Jun 24, 9:06 AM CDT | RAIN 3.92 | 1 Ne Mercer, MO | Mesonet station GW2810 Mercer. |
| Jun 24, 9:09 AM CDT | FLOOD | Grant City, MO | Report from mPING: River/Creek overflowing; Cropland/Yard/Basement Flooding. |
| Jun 24, 9:10 AM CDT | RAIN 5.03 | 1 Sw Albany, MO | Mesonet station MOA09 Albany. |
| Jun 24, 9:10 AM CDT | RAIN 5.56 | 5 Ene Hatfield, MO | Mesonet station GW2617 Eagleville. |
| Jun 24, 9:26 AM CDT | FLASH FLOOD | 4 Nnw Martinsville, MO | Route EE closed from flooding. |
| Jun 24, 9:30 AM CDT | FLASH FLOOD | Albany, MO | Social media report and photos of 1-2 feet of water over South Street and inundation of E C Smith Field. |
| Jun 24, 9:32 AM CDT | FLASH FLOOD | 5 Nnw Martinsville, MO | Route M closed from flooding. |
| Jun 24, 10:30 AM CDT | FLASH FLOOD | 5 Wnw Ridgeway, MO | Multiple social media reports of flooding on Big Creek and its tributaries between Eagleville and Bethany. Flooding continues over 12 hours later, with several roads closed. |
| Jun 24, 10:30 AM CDT | RAIN 6.11 | Sheridan, MO | |
| Jun 24, 10:45 AM CDT | FLASH FLOOD | Albany, MO | Corrects previous tstm wnd dmg report from Albany. Numerous roads closed in the Albany area and throughout Gentry County from flooding. |
| Jun 24, 11:00 AM CDT | FLASH FLOOD | 2 W Eagleville, MO | Route M closed from flooding of the West Fork Big Creek. |
| Jun 24, 11:32 AM CDT | FLASH FLOOD | 6 Nne Martinsville, MO | Route M closed near the West Fork Little Creek from flash flooding. |
| Jun 24, 12:00 PM CDT | FLASH FLOOD | 1 N Allendale, MO | Route T flooded and closed north of Allendale. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 109 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 11.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1660 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
915
WGUS53 KEAX 241111
FFWEAX
MOC075-079-081-129-147-227-241530-
/O.NEW.KEAX.FF.W.0014.250624T1111Z-250624T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
611 AM CDT Tue Jun 24 2025
The National Weather Service in Pleasant Hill MO has issued a
* Flash Flood Warning for...
Northern Grundy County in north central Missouri...
Harrison County in north central Missouri...
Mercer County in north central Missouri...
Gentry County in northwestern Missouri...
Eastern Nodaway County in northwestern Missouri...
Worth County in northwestern Missouri...
* Until 1030 AM CDT.
* At 611 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. The expected rainfall rate is 0.5 to 2 inches in 1
hour. Additional rainfall amounts of 1 to 2.5 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Maryville, Bethany, Albany, Stanberry, Princeton, Grant City,
Hopkins, Ridgeway, Ravenwood, Gilman City, Mercer, Eagleville, New
Hampton, Cainsville, Spickard, Galt, Irena, Athelstan, Barnard and
Conception Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4058 9492 4058 9337 4012 9337 4014 9422
4011 9422 4013 9492
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-2 INCHES IN 1 HOUR
$$
CMS4 follow-up statements
963
WGUS73 KEAX 241254
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
754 AM CDT Tue Jun 24 2025
MOC075-079-081-129-147-227-241530-
/O.CON.KEAX.FF.W.0014.000000T0000Z-250624T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gentry MO-Grundy MO-Harrison MO-Mercer MO-Nodaway MO-Worth MO-
754 AM CDT Tue Jun 24 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS
MORNING FOR NORTHERN GRUNDY, HARRISON, MERCER, GENTRY, EASTERN
NODAWAY AND WORTH COUNTIES...
At 754 AM CDT, Doppler radar and automated rain gauges continued to
indicate thunderstorms producing heavy rain across the warned area.
Between 2.5 and 6 inches of rain have fallen. The expected rainfall
rate is 0.5 to 2 inches in 1 hour. Additional rainfall amounts of 1
to 2.5 inches are possible in the warned area. Flooding has been
reported in Worth County, particularly north of Allendale. Flash
flooding will continue through the morning.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Maryville, Bethany, Albany, Stanberry, Princeton, Grant City,
Hopkins, Ridgeway, Ravenwood, Gilman City, Mercer, Eagleville, New
Hampton, Cainsville, Spickard, Galt, Irena, Athelstan, Barnard and
Conception Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4058 9492 4058 9337 4012 9337 4014 9422
4011 9422 4013 9492
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.5-2 INCHES IN 1 HOUR
$$
CMS751
WGUS73 KEAX 241410
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
910 AM CDT Tue Jun 24 2025
MOC075-079-081-129-147-227-241530-
/O.CON.KEAX.FF.W.0014.000000T0000Z-250624T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gentry MO-Grundy MO-Harrison MO-Mercer MO-Nodaway MO-Worth MO-
910 AM CDT Tue Jun 24 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT THIS
MORNING FOR NORTHERN GRUNDY, HARRISON, MERCER, GENTRY, EASTERN
NODAWAY AND WORTH COUNTIES...
At 910 AM CDT, emergency management reported flash flooding across
the warned area. Multiple roads are flooded in Nodaway, Worth,
Gentry, and Harrison counties. Emergency management in Worth County
reports several facilities are overrun with water due to excessive
rainfall rates. Multiple creeks are flooding, and larger rivers are
approaching bankfull. Between 2.5 and 7 inches of rain have fallen.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Maryville, Bethany, Albany, Stanberry, Princeton, Grant City,
Hopkins, Ridgeway, Ravenwood, Gilman City, Mercer, Eagleville, New
Hampton, Cainsville, Spickard, Galt, Irena, Athelstan, Barnard and
Conception Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4058 9492 4058 9337 4012 9337 4014 9422
4011 9422 4013 9492
FLASH FLOOD...OBSERVED
$$
CMS750
WGUS53 KEAX 241438
FFWEAX
MOC075-079-081-129-147-227-241730-
/O.EXT.KEAX.FF.W.0014.000000T0000Z-250624T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
938 AM CDT Tue Jun 24 2025
The National Weather Service in Pleasant Hill MO has extended the
* Flash Flood Warning for...
Northern Grundy County in north central Missouri...
Harrison County in north central Missouri...
Mercer County in north central Missouri...
Gentry County in northwestern Missouri...
Eastern Nodaway County in northwestern Missouri...
Worth County in northwestern Missouri...
* Until 1230 PM CDT.
* At 938 AM CDT, the transportation department reported flash
flooding across the warned area. Several roads are closed in much
of Nodaway, Worth, Gentry, and Harrison counties. Many small
streams and creeks are flooded, and larger rivers are approaching
bankfull. Between 2.5 and 7 inches of rain have fallen. Flash
flooding is expected to continue for the next several hours.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Transportation department reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Maryville, Bethany, Albany, Stanberry, Princeton, Grant City,
Hopkins, Ridgeway, Ravenwood, Gilman City, Mercer, Eagleville, New
Hampton, Cainsville, Spickard, Galt, Irena, Athelstan, Barnard and
Conception Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4058 9492 4058 9337 4012 9337 4014 9422
4011 9422 4013 9492
FLASH FLOOD...OBSERVED
$$
CMS327
WGUS73 KEAX 241723
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1223 PM CDT Tue Jun 24 2025
MOC075-079-081-129-147-227-241733-
/O.CAN.KEAX.FF.W.0014.000000T0000Z-250624T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gentry MO-Grundy MO-Harrison MO-Mercer MO-Nodaway MO-Worth MO-
1223 PM CDT Tue Jun 24 2025
...FLASH FLOOD WARNING FOR NORTHERN GRUNDY, HARRISON, MERCER,
GENTRY, EASTERN NODAWAY AND WORTH COUNTIES HAS BEEN REPLACED WITH A
FLOOD WARNING...
&&
LAT...LON 4058 9492 4058 9337 4012 9337 4014 9422
4011 9422 4013 9492
$$
SAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 4:37 AM CDT, 1 hour 34 minutes earlier. Its key messages:
- Multiple rounds of showers and storms possible today could bring heavy rainfall and marginally severe wind gusts.
- Hot and humid conditions persist through the rest of this week with a few chances for showers and storms for the second half of this week.
Area forecast discussion, Jun 24, 4:37 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 437 AM CDT Tue Jun 24 2025 .KEY MESSAGES... - Multiple rounds of showers and storms possible today could bring heavy rainfall and marginally severe wind gusts. - Hot and humid conditions persist through the rest of this week with a few chances for showers and storms for the second half of this week. && .DISCUSSION... Issued at 436 AM CDT Tue Jun 24 2025 A surface boundary across northern MO extending from a surface low over eastern Canada has provided enough lift for showers and storms this morning in southeastern IA through central KS. The threat for severe weather this morning is very low with weak instability and limited shear keeping storms individual storms disorganized and short-lived. A 20-30 kt H850 low-level jet (LLJ) transporting warm moist air may be just enough to keep a few isolated/scattered storms forming along the surface boundary past sunrise. The only concern with this morning convection would be the potential for some heavy rainfalls leading to minimal localized flooding. Marginally strong updrafts, weak MBE vectors, and PWATs near and exceeding 2 inches across northern MO keep flooding concerns alive, but rain being spread out across over such a long period of time keep flooding concerns low for now. Storms fizzle out as the LLJ weakens late this morning into the evening. Stout mid to upper level ridging over the eastern U.S. that has been the dominant driver of the recent heat conditions continues to influence our area. Increased cloud cover from these recent rounds of convection will result in slightly more tolerable temperatures for today mainly for places near northwest MO. Highs range from the mid 80s to low 90s near the MO/IA border to low 90s across central MO. Tuesday afternoon, as the cap erodes, a few isolated thunderstorms are possible north of I-70. SBCAPE values hover around 1,500-2,000 J/kg which suggest potentially strong updrafts, but the deep-layer shear is basically non-existent. This will hinder storms from organizing leading to more short-duration storms. The primary threats will again be strong winds and brief periods of heavy rainfall. The severe threat is conditional based on how much the environment will be able to destabilize given earlier convection. Tuesday evening into Wednesday, the surface boundary shifts farther to the north across central IA. Simultaneously, the H850 LLJ re- intensifies, nosing into southwestern IA increasing moisture transport and instability. This will result in a 30%-60% chance for showers and storms mainly north of HWY-36. Again, the environment will have ample instability with low shear values. SBCAPE values range from 2,500-3,000 J/kg with bulk shear values less than 10 knots. Additionally, DCAPE values ranging from 800-1,000 J/kg and dry air aloft suggest a few of the strongest storms could produce some isolated strong winds. SPC has issued a marginal risk (1/5) for severe weather north of a line from Leavenworth KS to Macon. PWATs range from 1.75-2 inches, so efficient rain-producing storms are possible. Heavy rainfall could further aggravate areas that have received multiple rounds of rainfall. Shower and thunderstorms are possible again Wednesday afternoon into the evening with vort maxima riding along the northwestern edge of the ridge to the southeast. The most favorable area for showers and storms remains in southern MO near the Ozarks. Ensemble guidance keeps roughly 30%-40% chance for measurable precip across our area. Friday and into the weekend, uncertainty increases with varying solutions between ensemble suites. Rain chances are possible Friday and into the weekend as additional vort maxima round the northwestern periphery of the ridge to the southeast. This, combined with a series of shortwaves advancing from the western U.S. could provide wetter conditions for the second half of this week. However, uncertainty remains high with these incoming systems and the influence of the ridge. Hot and humid conditions persist through the remainder of this week as we remain under the influence of the ridge to the southeast. Heat indices remain in the 90s to low triple digits from Friday into the weekend. Extended model guidance suggests the ridge to the southeast moves farther east early next week finally hinting at cooler conditions, but confidence is low at this time given the large amount of time until then. && .AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/... Issued at 143 AM CDT Tue Jun 24 2025 RA and TSRA linger through the overnight. Chances for RA/TSRA lower after sunrise; however, chances return isolated RA/TSRA develop during the afternoon. CIGs outside of precipitation are expected to be low VFR. Winds remain variable becoming southwesterly late morning. Some intermittent gusts are possible through the afternoon. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...None. KS...None. && DISCUSSION...Collier AVIATION...Pesel
Hazardous weather outlook, Jun 24, 5:06 AM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 0506 AM CDT Tue Jun 24 2025 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251006- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 0506 AM CDT Tue Jun 24 2025 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Through tonight. Please go to https://weather.gov/media/eax/DssPacket.pdf for more information on potential weather hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .KEY MESSAGES... - Multiple rounds of showers and storms possible today could bring heavy rainfall and marginally severe wind gusts. - Hot and humid conditions persist through the rest of this week with a few chances for showers and storms for the second half of this week.
In the hours before
Local storm report, Jun 24, 5:29 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
529 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM Tstm Wnd Dmg 5 S Saint Joseph 39.70N 94.86W
06/23/2025 Buchanan MO Utility Company
Downed tree and wires near Tucker Street.
Time estimated from radar.
&&
CMSLocal storm report, Jun 24, 5:30 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
530 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM Tstm Wnd Dmg 1 NNW Saint Joseph 39.78N 94.86W
06/23/2025 Buchanan MO Utility Company
Multiple reports of downed trees and wires
between Green Street and Highland Avenue.
Time estimated from radar.
&&
CMSLocal storm report, Jun 24, 5:34 AM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
534 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Tstm Wnd Dmg 1 SW Country Club Villa 39.82N 94.84W
06/23/2025 Andrew MO Utility Company
Multiple reports of downed tree limbs and
wires near County Line Road. Time estimated
from radar.
&&
CMSLocal storm report, Jun 24, 5:37 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
537 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM Tstm Wnd Dmg 2 S Country Club Villa 39.80N 94.83W
06/23/2025 Buchanan MO Utility Company
Multiple reports of downed tree limbs and
wires near Karnes Road. Time estimated from
radar.
&&
CMSLocal storm report, Jun 24, 5:42 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
542 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM Tstm Wnd Dmg 2 SSE Stewartsville 39.73N 94.48W
06/23/2025 Clinton MO Utility Company
Multiple reports of downed limbs and wires
near Stewartsville. Time and location based
on dispatch reports and confirmed from
radar.
&&
CMSLocal storm report, Jun 24, 5:43 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
543 AM CDT Tue Jun 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM Tstm Wnd Dmg 2 WSW Clarksdale 39.79N 94.59W
06/23/2025 DeKalb MO Utility Company
Downed limbs and wires near Frost Road. Time
estimated from radar.
&&
CMSThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:35 PM CDT | Severe Thunderstorm Warning | EAX | Holt, Nodaway | 24 min |
| Jun 23, 8:10 PM CDT | Areal Flood Advisory | EAX | Atchison, Nodaway, Worth | 3 hr |
| Jun 23, 8:28 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan | 32 min |
| Jun 23, 8:43 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan | 32 min |
| Jun 23, 8:50 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry, Nodaway | 40 min |
| Jun 23, 9:11 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 19 min |
| Jun 23, 9:29 PM CDT | Special Weather Statement | EAX | Clinton | 31 min |
| Jun 23, 9:49 PM CDT | Special Weather Statement | EAX | Clinton | 26 min |
| Jun 24, 1:10 AM CDT | Special Weather Statement | EAX | Caldwell, Clay, Clinton, Daviess | 35 min |
| Jun 24, 3:48 AM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, Gentry, Harrison, Holt, Nodaway and 1 more | 3 hr |
| Jun 24, 5:48 AM CDT | Areal Flood Advisory | EAX | Grundy, Harrison, Mercer | 3 hr |
| Jun 24, 6:44 AM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway | 5 hr |
| Jun 24, 8:25 AM CDT | Areal Flood Advisory | EAX | Adair, Putnam, Schuyler, Sullivan | 3 hr |
| Jun 24, 9:07 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 3 days |
| Jun 24, 9:07 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 34 hr |
| Jun 24, 9:07 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jun 24, 12:23 PM CDT | Areal Flood Warning | EAX | Gentry, Grundy, Harrison, Mercer, Nodaway, Worth | 33 hr |
| Jun 24, 1:18 PM CDT | River Flood Warning | EAX | Linn, Livingston | 5 days |
| Jun 24, 1:18 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jun 24, 1:18 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 24, 3:44 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 7 hr |
| Jun 24, 4:00 PM CDT | Special Weather Statement | EAX | Ray | 30 min |
| Jun 24, 4:44 PM CDT | Special Weather Statement | EAX | Clay | 31 min |
| Jun 24, 5:25 PM CDT | Special Weather Statement | EAX | Clinton | 35 min |
| Jun 24, 5:39 PM CDT | Special Weather Statement | EAX | Holt | 36 min |
| Jun 24, 6:00 PM CDT | Special Weather Statement | EAX | Holt | 45 min |
| Jun 24, 6:36 PM CDT | Special Weather Statement | EAX | Atchison | 39 min |
| Jun 24, 6:43 PM CDT | Special Weather Statement | EAX | Grundy | 32 min |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.